MAUDE Adverse Event Report: CONMED CORPORATION WANG; BRONCHOSCOPE (FLEXIBLE OR RIGID)

CONMED CORPORATION WANG; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number SW-221
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
During a fine needle aspiration/ lung biopsy, the needle did not retract after obtaining the specimen.The physician had to remove the scope with the protruding needle and to replace it.This has potential to cause serious harm to a patient.The remaining kits were removed from the shelves and a different brand will be used.This is not the first case that had issues with this equipment.There was no patient harm for this event.The used equipment will be retained by the hospital purchasing department.

Brand Name
WANG
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
CONMED CORPORATION
525 french rd
utica NY 13502
MDR Report Key8887536
Report Number8887536
Device Sequence Number19656844
Product Code EOQ
UDI-Device Identifier20653405052699
UDI-Public(01)20653405052699(17)231007(10)201810081
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2019
Report Date (Section F) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSW-221
Device Catalogue NumberSW-221
Device Lot Number201810081
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/13/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight66
Date Report Sent to FDA06/26/2019